MAUDE Adverse Event Report: CAREFUSION NON-VENTED BLOOD SET

CAREFUSION NON-VENTED BLOOD SET
Model Number 2177-0000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer declined to return the product for failure investigation.The root cause of this failure was not identified.A: although requested, patient demographics were not provided.
 
Event or Problem Description
It was reported that the tubing leaked.
 
Additional Manufacturer Narrative
Correction; h.6.(patient code).********************************** video provided by the customer observed fluid leaking from the pvc tubing to the inlet port of the drip chamber blood filter top cap.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the tubing leaked.It was further confirmed during follow up, that there was no patient harm as a result of this event.

Brand Name
NON-VENTED BLOOD SET
Common Device Name
BLOOD SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9297120
Report Number9616066-2019-03142
Device Sequence Number11356168
Product Code FPA
UDI-Device Identifier07613203012652
UDI-Public7613203012652
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2022
Device Model Number2177-0000
Device Catalogue Number2177-0000
Device Lot Number19045686
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1